Estimation of Gini coefficients using Lorenz curves

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Peer-reviewed scientific journalJournal of Statistical and Econometric Methods
Volume1
Issue number2
Pages (from-to)31-38
Number of pages8
Publication statusPublished - 2012
MoE publication typeA1 Journal article - refereed

Keywords

  • 112 Statistics and probability
  • KOTA2012

Projects

INCOME DISTRIBUTIONS

Fellman, J.

01.01.199431.12.2020

Project: Externally funded project

Cite this